# SDR TRBA2009046

- Difficulty date: April 2, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 26,728 hours, 25,551 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT THE GATE NAC OVHEAT LIGHT ON.  AS PER AOM VOL 1 CONDITION LEVER MAX RPW, THEN ENGINE FIRE NR 2 LIGHT ON.  FOLLOWED EMERGENCY PROCEDURES CHECK LIST (ENGINE FIRE) CONDITION LEVER FUEL SHUT OFF.  PULLED FIRE HANDLE, LIGHT OUT.  INSPECTED NR 2 ENGINE AND NACELLE.  NO EVIDENCE OF FIRE FOUND.  PERFORMED OPS CHECK OF NR 2 ENG FIRE DETECTION SYSTEM IAW ATR 72 JIC 26-12-00.  OPT CK GOOD ALSO GROUND RUN NR 2 ENG FOR 30 MINUTES IAW JIC NR 72-00-00.  NO DEFECTS NOTED.  SUSPECT 40 KTS TAIL WIND CAUSE THE PROBLEM.
